# SDR AALA20110828MCO01

- Difficulty date: August 27, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N584AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53247
- Aircraft time: 57,565 hours, 29,638 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Overserviced
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

MCO - CREW REPORTED RIGHT HYDRAULIC QUANTITY GAUGE INCREASING TO ABOVE FULL MARK.  RIGHT HYDRAULIC PRESSURE REMAINED NORMAL.  QRH ACCOMPLISHED AND QUANTITY RETURNED TO NORMAL INDICATION.  EMERGENCY DECLARED FLIGHT LANDED MCO WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND HYDRAULIC SYSTEM OVER SERVICED.  SERVICED HYDRAULIC QUANTITY TO CORRECT AMOUNT.  SYSTEM GROUND CHECK NORMAL OPERATION.
